# SDR DL75K060031

- Difficulty date: January 10, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 56,151 hours, 26,819 cycles
- Engine: Pwa PW2037
- Engine time: 52,006 hours, 24,637 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: PW2037RTC
- Part serial: 716526
- Condition: Cracked
- Location: Eng Scavenge
- Part time: 52,006 hours, 24,637 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

CREW REPORTS ALL NORMAL AT CRUISE AND SUDDENLY OIL QTY AND OIL PRESSURE WENT TO ZERO.  ALSO, LEFT ENGINE LOW OIL PRESS INDICATIONS ILLUM.  CREW WAS GIVEN IMMEDIATE HANDLING INTO IAH SO CREW REPORTS ENGINE WINDMILLED FOR 10-12 MINUTES MAX.  CONTRACT MTC NOW REPORTS OIL SCAVENGE LINE AT BACK OF LUBE SCAVENGE PUMP IS CRACKED.  REPLACED CRACKED VENT TUBE, RADIAL DRIVE SHAFT AND OIL FILTER.  CHIP DETECTORS CLEAN.  ENGINE RUN CHECKS GOOD.
